# SDR SWAA2019042632047

- Difficulty date: April 7, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 14 L/H CRACKED AT B.S. 1013.    REPAIRED PER ATS ER# 19-02759 REV IR AND SWA EA-1-753-34620 REV IR.
